|Penis Shortening from Crixivan????!!!!????
Jul 31, 2000
Greetings from the now most air-polluted city in the country -- Houston. Please say that it is not so that many people are now reporting disturbing news about their penis shortening from taking crixivan. Any comments in your wonderful answers would be appreciated. Thank you.
Response from Dr. Henry
I am unaware of any data (or experience in my own clinic) whereby Crixivan is linked to penile shortening. Low testosterone levels are common in the setting of HIV and that could results in some apparent penile problems. Also, Crixivan (often coupled with other HIV drugs) can result in increased fat in the abdominal area with the appearance of "a shrinking penis." Those observations are by no means limited to Crixivan but should warrant a discussion with your HIV doc. Keith Henry, M.D.
Amprenivir concerns mixed with AZT, d4T.....
- Where Is An Hiv Rash Most Likely To Appear?
- At Home Exercises To Help Reduce Buffalo Hump
- What's The Accurate Window Period To Find Out If You Hiv?
- How Soon Do Symptons Occur From Thrush After Infected?
- Swollen Armpit Sweat Glands And Signs Of Hiv
- Can It Take 10 Years For Hiv And Aids To Show Up?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.